Journal of Symbolic Logic

Jump Embeddings in the Turing Degrees

Peter G. Hinman and Theodore A. Slaman

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 2 (1991), 563-591.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743657

Mathematical Reviews number (MathSciNet)
MR1133085

Zentralblatt MATH identifier
0745.03036

JSTOR
links.jstor.org

Citation

Hinman, Peter G.; Slaman, Theodore A. Jump Embeddings in the Turing Degrees. J. Symbolic Logic 56 (1991), no. 2, 563--591. https://projecteuclid.org/euclid.jsl/1183743657


Export citation